# SDR AALA202309191994

- Difficulty date: June 25, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CORROSION ON LEFT WING TOP SKIN PANEL LOWER SURFACE AT THE TRAILING EDGE REAR SPAR BETWEEN WS 7316 AND WS 8744, BETWEEN RIBS 13 AND 14. REPAIRED SKIN PANEL PER EA 346193.
